RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 23, Number 2  


Svyatoslav Sergeevich Lavrov (on the occasion of his sixtieth birthday)
259
A numerical method for solving systems of nonlinear equations by means of curvilinear descent
N. N. Redkovskii
261
Optimal algorithms for integration of convex functions
I. A. Glinkin
267
Applications of parabolic $B$-splines for solving interpolation problems
B. I. Kvasov
278
Local interpolation curve with a prescribed degree of smoothness which preserves the constant sign of curvature
I. A. Rumyantsev
290
Some functionals, stable in the sense of A. N. Tikhonov, for multidimensional ill-posed problems
V. B. Glasko, E. E. Kondorskaya
301
Methods of finding the global minimum of a quasi-concave function
N. S. Vasil'ev
307
Two modifications of the linearization method in nonlinear programming
A. I. Golikov, V. G. Zhadan
314
Application of Lyapunov's direct method for analyzing the age structure of biological populations
V. G. Matsenko, V. N. Rubanovskii
326
Calculation of the asymptotics of “coefficients of intensity” in the coming together of corner or conic points
V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii
333
On a certain class of implicit finite-difference schemes
S. A. Voloshin
347
Estimates of the rate of convergence of difference schemes for fourth-order elliptic equations
I. P. Gavriljuk, R. D. Lazarov, V. L. Makarov, S. P. Pirnazarov
355
Balayage and averaging principles in the construction of algorithms of the Monte Carlo method for the solution of boundary value problems
K. K. Sabelfeld
366
Nonstationary dissipative structures in a nonlinear heat-conducting medium
G. G. Yelenin, S. P. Kurdyumov, A. A. Samarskii
380
Numerical solution of the self-consistent problem of the transport of several electron beams
G. T. Golovin
391
The method of orthogonal polynomials in linear transport theory
A. A. Akhmonen, G. A. Tyurin
399
Calculations of gas flow in the energy-release zone in a cylindrical explosion
V. G. Grudnitskii, V. N. Rygalin
413
Numerical solution of equations of the dynamics of a viscous incompressible fluid with dispersible particles
A. L. Dorfman
423
Application of flow theory to a problem of the dynamics of a viscous stratified fluid
A. V. Babakov
432
Analysis of programs and binary relations
S. A. Abramov
440
On the incompleteness of a model of algorithms for computing estimates
V. L. Matrosov
453
Synthesis of a correct recognition algorithm as a minimal covering construction problem
I. V. Isaev
467

Scientific communications
The problem of nonselfadjoint extension of the conjugate gradient method is closed
V. V. Voevodin
477
Solution of variational inequalities with monotone operators by the regularization method
I. P. Ryazantseva
479
Tabular methods for modeling discrete distributions
B. B. Pokhodzei
483
Modelling the tail of a normal distribution
A. А. Zhiglyavskii
488
Realizations of an approximate random quadrature formula
V. V. Zakharov, A. I. Koryakin
494
An approximate method for calculating optimal values of threshold parameters in algorithms for calculating estimates
Kh. R. Ismatova
499
On a model of estimate-computing algorithms
I. M. Israilov
501

Scientific information
W. C. Reynolds and R. W. MacCormack, Editors, Seventh International Conference on Numerical Methods of Fluid Dynamics, Lecture Notes Phys. Vol. 141, Springer, Berlin (1981). Book review
P. I. Chushkin
505
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020